# SDR ASOA201611221267

- Difficulty date: November 22, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND ANGLES BETWEEN RBL 27 & 45 AT BS 484.00 CRACKED.  REMOVED , FABRICATED, AND INSTALLED NEW ANGLES.  IAW REO 601R-53-41-2125 AND ECTC REO 601R-53-41-2125.
